# SDR UPS09854309

- Difficulty date: January 9, 2009
- Submitted: January 16, 2009
- Operation: Air carrier
- Aircraft: N718UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46018
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 5654758502
- Part serial: UPO1891
- Condition: Chafed
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:B CHAFING TO RT OUTBOARD FLAP UPPER SKIN AT FLAP STATION XF213 TO XF208.  ACCOMPLISH REPAIR PER EO DC8-5750-31844.
